Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Interpretations into $ p$-algebras


Authors: O. Cartagena, C. González, R. Lewin and O. Rubilar
Journal: Proc. Amer. Math. Soc. 112 (1991), 339-342
MSC: Primary 06D15; Secondary 08B05
MathSciNet review: 1049134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there is only one interpretation from the variety of $ p$-algebras into itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06D15, 08B05

Retrieve articles in all journals with MSC: 06D15, 08B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1049134-6
PII: S 0002-9939(1991)1049134-6
Article copyright: © Copyright 1991 American Mathematical Society